# SDR AALA994003

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT KEEL BEAM HAS CORROSION REMOVAL.  REMOVED ALL CORROSION AND REFINISH THE SURFACE PER SRM.  INSTALL SHIMS/WASHERS BETWEEN THE FLANGE AND THE RETAINER TO PREVENT FASTENER PULL UP AND SEAL THE AREA WITH BMS5-95.  (M)
